This archived forum used to be called 'Peatarian' (in reference to Ray Peat).

too much aspirin: which symptoms?

is it possible to have a bad reaction and feeling fatigued if too much aspirin, such as 500mg, is used in one single dose? i've felt the same with too much niacinamide, but i didn't think aspirin's effect in reducing FFAs were similar
asked Mar 24, 2015 by John Frusciante

2 Answers

If you're not shitting blood you're not taking enough aspirin. Harden the fuck up, man.
answered Mar 25, 2015 by 4a552f55cbb9
made me spit my air all over my keyboard
500mg is hardly too high of a dosage. That's like the minimal dosage for adults, at least here in Germany.

Signs of overdose would be stuff like nosebleeding, bloody stools and possibly tinnitus.

I'm not sure how fatigue could be caused by aspirin. To my knowledge, the only study done on a link between aspirin and fatigue was done on multiple sclerosis patients and if I remember correctly, it was succesfully used to treat fatigue. Anecdotal evidence also suggests that aspirin has a mild stimulant effect. But again, I'm not sure about the biochemical cause for such an effect.
answered Mar 31, 2015 by Dewitt
I experience those overdose symptoms on a low dose, about 650mg a day for about a week.
That's odd. The delayed onset suggests a cumulative overdose which really shouldn't happen with that dosage. Maybe you somehow don't metabolize salicylic acid correctly?
Top
...